MAUDE Adverse Event Report: MEDTRONIC MEXICO EDM LUMBAR DRAINAGE KIT; DEVICE, MONITORING, INTRACRANIAL PRESSURE

MEDTRONIC MEXICO EDM LUMBAR DRAINAGE KIT; DEVICE, MONITORING, INTRACRANIAL PRESSURE
Model Number 27304
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the patient underwent lumbar cistern drainage on (b)(6) 2021, and the reported external lumbar drainage collection monitoring system was used.The original exposed part out of the body had a three-point mark (the mark length was 20cm), but only two points were left (the mark length was 15cm); and the four-point mark (the mark length was 25cm) was also faded and unrecognizable.As a result, the depth of the lumbar cistern tube couldn't be identified.Combined with the drainage situation, and considered that the continued indwelling may increase the risk of intracranial infection, it was removed.After removal, it was found that the drainage tube did not come off, but it was faded as described.Considering that the marking method was not reliable enough, the operations of disinfection, rubbing, and sticking of auxiliary materials could cause the color to fade.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
EDM LUMBAR DRAINAGE KIT
Common Device Name
DEVICE, MONITORING, INTRACRANIAL PRESSURE
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
glen belmer
9775 toledo way
irvine, CA 92618
6122713209
MDR Report Key12824371
Report Number9612164-2021-04444
Device Sequence Number1492070
Product Code GWM
UDI-Device Identifier00763000343217
UDI-Public00763000343217
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K802100
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/03/2024
Device Model Number27304
Device Catalogue Number27304
Device Lot Number222163953
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2021
Supplement Date Received by Manufacturer11/18/2021
Initial Report FDA Received Date11/16/2021
Supplement Report FDA Received Date11/22/2021
Date Device Manufactured05/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age28 YR
Patient SexMale
Patient Weight75 KG